# SDR RAIA00309237

- Difficulty date: September 8, 2003
- Submitted: September 14, 2003
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 8,795 hours, 8,352 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Part number: 5041314011028
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICERS SHOULDER HARNESS WILL NOT RETRACT OR EXTEND. MAINTENANCE REMOVED AND REPLACED SHOULDER HARNESS.
